# SDR AMTA200300799

- Difficulty date: June 18, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N528AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS ROWS 15 THROUGH 21 INOPERATIVE.  RECONNECTED WIRING AT ROW 15.  OPS CHECK GOOD.  (M)
